Follow
Münevver Pınar Eroğlu
Münevver Pınar Eroğlu
Verified email at deu.edu.tr
Title
Cited by
Cited by
Year
Identities with inverses on matrix rings
N Argaç, MP Eroǧlu, TK Lee, JH Lin
Linear and Multilinear Algebra 68 (3), 635-651, 2020
72020
On identities with composition of generalized derivations
MP Eroglu, N Argaç
Canadian Mathematical Bulletin 60 (4), 721-735, 2017
52017
On the subring generated by commutators
M Pınar Eroğlu
Journal of Algebra and Its Applications 21 (3), 2250059-2250062, 2022
42022
Power values of generalized skew derivations with annihilator conditions on Lie ideals
MP Eroğlu, N Argaç
Bulletin of the Iranian Mathematical Society 46 (6), 1583-1598, 2020
32020
On Asano's theorem
MP Eroglu, TK Lee, JH Lin
JOURNAL OF ALGEBRA AND ITS APPLICATIONS 18 (10), 1950181, 2019
32019
Generalized skew derivations with centralizer conditions on multilinear polynomials
MP Eroğlu
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 59 …, 2018
22018
The images of polynomials of derivations
MP Eroǧlu, TK Lee
Communications in Algebra 45 (10), 4550-4556, 2017
22017
Noncommutative higher commutators
MP Eroğlu
Journal of Algebra 594, 101-108, 2022
12022
Anti-endomorphisms and endomorphisms satisfying an Engel condition
M Pınar Eroǧlu, TK Lee, JH Lin
Communications in Algebra 47 (10), 3950-3957, 2019
12019
Certain functional identities on division rings of characteristic two
MP Eroğlu, TK Lee, JH Lin
arXiv preprint arXiv:2403.13650, 2024
2024
Generalizations of some results on generalized polynomial identities
MP Eroğlu
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–11